Some Inequalities for Selfadjoint Operators on Quaternionic Hilbert Spaces

  • S. Mahdipour
  • A. Niknam
  • M. FashandiEmail author


In this paper, we prove some inequalities between quaternionic bounded selfadjoint operators on quaternionic Hilbert spaces. We follow the Mond–Pečaric̀ method in operator inequalities in case of complex Hilbert spaces and obtain the similar inequalities in the quaternionic setting. The results are applied to prove some inequalities for positive quaternionic operators.


Quaternionic Hilbert spaces Continuous functional calculus Spectral theory Mond–Pečaric̀ method 

Mathematics Subject Classification

47A63 47A99 



The authors appreciate the AE and the referees for their valuable comments which improved the presentation of the paper. Also, the authors would like to thank Professor M. Sal Moslehian from Ferdowsi University of Mashhad for providing some of the main references.


  1. 1.
    Colombo, F., Gantner, J., Janssen, T.: Schatten class and Berezin transform of quaternionic linear operators. Math. Methods Appl. Sci. 39, 5582–5606 (2016)ADSMathSciNetCrossRefGoogle Scholar
  2. 2.
    Colombo, F., Sabadini, I., Struppa, D.C.: Noncommutative functional calculus. Theory and applications of slice hyperholomorphic functions, volume 289 of Progress in Mathematics. Birkhäuser/Springer Basel AG, Basel (2011)zbMATHGoogle Scholar
  3. 3.
    Fashandi, M.: Some properties of bounded linear operators on quaternionic Hilbert spaces. Kochi J. Math. 9, 127–135 (2014)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Furuta, T., Mic̀ic̀ Hot, J., Pečaric̀, J., Seo., Y.: Mond-Pečaric̀ Method in Operator Inequalities (Element, Zagreb, 2005)Google Scholar
  5. 5.
    Ghiloni, R., Moretti, V., Perotti, A.: Continuous slice functional calculus in quaternionic Hilbert spaces. Rev. Math. Phys. 25, 1350006 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Mond, B., Pečaric̀, J.E.: Convex inequalities in Hilbert space. Houston J. Math 19(3), 405–420 (1993)MathSciNetGoogle Scholar
  7. 7.
    Viswanath, K.: Contributions to Linear Quaternionic Analysis, PhD thesis, Indian Statistical Institute, Calcutta, India, (1968)Google Scholar
  8. 8.
    Viswanath, K.: Normal operators on quaternionic Hilbert spaces. Trans. Am. Math. Soc. 162, 337–350 (1971)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Faculty of Mathematical SciencesFerdowsi University of MashhadMashhadIran

Personalised recommendations